# SDR DALA2014090504916

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 79,949 hours, 34,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKEUP, FOUND EMERGENCY LIGHT AT R3 DOOR ON WITH SWITCH IN ARMED POSITION.  REPLACED BATTERY PACK ASSY, OPS CHECKED GOOD.
